# SDR DL72S954416

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Failed
- Location: Left
- Component: 39608831
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN ALTITUDE IN CLIMB, REGAINED PRESSURIZATION BY CHECK LIST, FL 180 CABIN ALT CLIMBING OFF, LANDING PIT.  REPLACED LEFT FLOW CONTROL VALVE AND RETURNED TO SERVICE.
